Transportation polytopes and its relation to graph theory

  • Shatha A. Salman Applied Science,Department Mathematics and computer applications,University of Technology,Iraq.
  • Amal A. Ibrahim Applied Science,Department Mathematics and computer applications,University of Technology,Iraq.
Keywords: Transportation polytope,, complete bipartite graph,, Hamiltonian.

Abstract

Transportation polytopes of non- negative m × n matrices compose of two vectors: a and b which row sums are equal to fixed constant and column sums are equal to different constant. The transportation polytopes are denoted by T (a, b) and these two vectors are called margins. An open problem that the 2-way transportation polytopes are Hamiltonian is proved in this paper with application of optimization.

Downloads

Download data is not yet available.
Published
2020-01-29
How to Cite
Salman, S., & Ibrahim, A. (2020). Transportation polytopes and its relation to graph theory. Journal of Al-Qadisiyah for Computer Science and Mathematics, 11(4), Math Page 102-110. https://doi.org/10.29304/jqcm.2019.11.4.655
Section
Math Articles